I was prescribed 1.0 xanax a day back in Aug. 2001. Then I did the slow 10% every 3 week taper withdrawal over the past several months. I haven't touched a Xanax for at least a week -- for the whole month of May, I was just taking a crumb every night.
I also started taking Tramadol, 6-8 pills a day, in the beginning of 2004. That is my problem -- the pharmacy I get it from fouled up its orders/deliveries, and now I have been stuck without it for about 10 days. THAT is the withdrawal I am going through -- feel like sleeping all of the time, plus all of the joint aches.
(I'm drinking another coffee, I've got to stay awake here at least 2 more hours . . .)
I'm sure that a bit of my discomfort is from the Xanax but mostly the Tramadol. It's a weird drug, not only codeine-like but also like antidepressants, and, as you can see if you check out the depression board, those drugs can bring their own set of wonderful withdrawals into the picture (like sometimes I get this little wave or ripple through my head, I think everyone calls it brain zaps)